Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 31, NWS Miami, FL

November 27, 2014

NWS Miami, FL issued this small craft advisory at Nov 27, 2014, 5:02 AM EST. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2014, 5:02 AM EST (10:02 UTC)
Expired
Nov 28, 2014, 10:00 PM EST
In force
41 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

588 
WHUS72 KMFL 271002
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
502 AM EST THU NOV 27 2014


AMZ651-671-280000-
/O.CAN.KMFL.SC.Y.0030.000000T0000Z-141128T0000Z/
/O.NEW.KMFL.SC.Y.0031.141127T1002Z-141128T0000Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
502 AM EST THU NOV 27 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* WINDS AND WAVES: NORTH WINDS OF 20 TO 25 KNOTS ALONG WITH SEAS
  OF AROUND 7 FEET ARE FORECAST THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-670-GMZ656-657-676-271115-
/O.CAN.KMFL.SC.Y.0030.000000T0000Z-141127T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
502 AM EST THU NOV 27 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$


HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
779 
WHUS72 KMFL 272006
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
306 PM EST THU NOV 27 2014

AMZ650-670-GMZ656-657-676-280415-
/O.EXB.KMFL.SC.Y.0031.000000T0000Z-141128T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
306 PM EST THU NOV 27 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST FRIDAY. 

* WINDS AND WAVES: NORTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED IN
  THE PALM BEACH WATERS AND THE GULF WATERS OF SOUTH FLORIDA
  TONIGHT. SEAS ARE ALSO EXPECTED TO BUILD TO 6 TO 8 FEET IN THE
  GULF STREAM WATERS PALM BEACH COUNTY AND UP TO 8 FEET IN THE
  OFFSHORE GULF WATERS OF SOUTH FLORIDA TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ651-671-280415-
/O.EXT.KMFL.SC.Y.0031.000000T0000Z-141128T1200Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
306 PM EST THU NOV 27 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST FRIDAY. 

* WINDS AND WAVES: NORTH WINDS OF 20 TO 25 KNOTS ALONG WITH SEAS
  OF AROUND 7 FEET ARE FORECAST THROUGH TONIGHT IN THE ATLANTIC
  WATERS OF BROWARD AND MIAMI-DADE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
350 
WHUS72 KMFL 280258
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
958 PM EST THU NOV 27 2014

AMZ650-651-670-671-GMZ656-657-676-281100-
/O.CON.KMFL.SC.Y.0031.000000T0000Z-141128T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
958 PM EST THU NOV 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. 

* WINDS AND WAVES: NORTH WINDS INCREASING TO AROUND 20 KNOTS ALONG
  WITH SEAS OF AT LEAST 7 FEET ARE FORECAST THROUGH TONIGHT IN THE
  THE GULF STREAM AS WELL AS THE OFFSHORE GULF WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
117 
WHUS72 KMFL 280713
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
213 AM EST FRI NOV 28 2014

AMZ610-281800-
/O.NEW.KMFL.SI.Y.0003.141128T0713Z-141128T1800Z/
LAKE OKEECHOBEE-
213 AM EST FRI NOV 28 2014

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. 

WINDS: WIND SPEEDS OF AROUND 30 KTS HAVE BEEN OBSERVED ACROSS THE
LAKE WATERS. THESE SPEEDS ARE EXPECTED TO CONTINUE UNTIL EARLY
THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ650-651-670-671-281800-
/O.EXT.KMFL.SC.Y.0031.000000T0000Z-141129T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
213 AM EST FRI NOV 28 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WINDS AND WAVES: NORTH WINDS INCREASING TO AROUND 20 KNOTS ALONG
  WITH SEAS OF AT LEAST 8 FEET ARE FORECAST THROUGH TONIGHT IN
  THE THE GULF STREAM AS WELL AS THE OFFSHORE GULF WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-281800-
/O.EXT.KMFL.SC.Y.0031.000000T0000Z-141128T1800Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
213 AM EST FRI NOV 28 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS INCREASING TO AROUND 20 KNOTS ALONG
  WITH SEAS OF AT LEAST 7 FEET ARE FORECAST THROUGH TONIGHT IN THE
  THE GULF STREAM AS WELL AS THE OFFSHORE GULF WATERS. SEAS OF 8
  TO 9 FEET ARE POSSIBLE IN THE OFFSHORE WATERS IN THE GULF
  THROUGH MID MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
872 
WHUS72 KMFL 281914
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
214 PM EST FRI NOV 28 2014

AMZ650-651-670-671-290300-
/O.EXT.KMFL.SC.Y.0031.000000T0000Z-141129T0300Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
214 PM EST FRI NOV 28 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

* WINDS AND WAVES: SEAS OF AROUND 7 FEET ARE FORECAST IN THE GULF
  STREAM THROUGH THIS EVENING ALONG WITH OCCASIONAL WINDS TO NEAR
  20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
960 
WHUS72 KMFL 290327
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1027 PM EST FRI NOV 28 2014


AMZ650-651-670-671-290430-
/O.EXP.KMFL.SC.Y.0031.000000T0000Z-141129T0300Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1027 PM EST FRI NOV 28 2014

...SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 27, 3:55 AM EST, 1 hour 7 minutes earlier.

Area forecast discussion, Nov 27, 3:55 AM EST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
355 AM EST THU NOV 27 2014

.DISCUSSION...
THE BIG STORY FOR SOUTH FLORIDA FOR TODAY, WEATHER WISE, WILL BE
THE COOLER AIR THAT IS MOVING IN. TEMPERATURES WILL TRY TO REACH
INTO THE LOW 70S BEFORE A SECONDARY COLD FRONT MOVES THROUGH
SOMETIME THIS AFTERNOON. THIS FRONT WILL BRING A REINFORCING SHOT
OF COLD AIR INTO THE REGION FOR TONIGHT. LOWS ACROSS SOUTH FLORIDA
WILL RANGE FROM LOW TO MID 50S ALONG THE COASTS, DOWN TO AROUND
40FIN THE NORTHERN INTERIOR.

TOMORROW, HIGH PRESSURE WILL BEGIN TO BUILD IN, KEEPING THE COOLER
AIR IN PLACE. HIGHS TOMORROW WILL STRUGGLE TO REACH EVEN 70F. BY
TOMORROW NIGHT, THE HIGH WILL SLIDE TO THE NORTH OF THE AREA,
SLOWLY TURNING THE WIND MORE TO THE EAST ON SATURDAY. THIS WILL
ALLOW SOME WARMER AIR TO MOVE BACK INTO THE REGION, WITH HIGHS
BACK INTO THE LOW TO MID 70S ACROSS SOUTH FLORIDA.

THE HIGH REMAINS OFF THE ATLANTIC COAST UNTIL THE BEGINNING OF THE
WEEK, THEN WEAKENS. HOWEVER, ANOTHER AREA OF HIGH PRESSURE WILL
BEGIN TO BUILD OVER THE SOUTHEAST US BY THE MIDDLE OF THE WEEK.
THIS WILL KEEP THE FLOW OUT OF THE EAST NEXT WEEK. WHILE THE
MAINLAND LOOKS TO BE MAINLY DRY, THE ATLANTIC COASTAL WATERS COULD
SEE SOME SHOWERS DEVELOPING AS EARLY AS MONDAY MORNING. SOME OF
THESE SHOWERS, IF THEY DEVELOP, COULD MAKE ON SHORE IN THE
EASTERLY FLOW.

OTHERWISE, A FAIRLY QUIET WEATHER PATTERN INTO NEXT WEEK, WITH
MAINLY MARINE CONDITIONS BEING THE CONCERN FOR THE FORECAST
PERIOD.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD. SCT/BKN HIGH
CLOUDS CONTINUE ACROSS THE REGION BEHIND THE COLD FRONT DUE AN
UPPER LEVEL SHORTWAVE MOVING ACROSS THE REGION. CLOUDS WILL CLEAR
OUT BY MORNING WITH MAINLY CLEAR SKIES. A SECONDARY FRONTAL
BOUNDARY WILL MOVE THROUGH THE REGION THIS AFTERNOON INTO THE
EARLY EVENING. SO NORTH TO NORTHWESTERLY WINDS AT 5-10 KNOTS
OVERNIGHT WILL INCREASE TO 10-15 KNOTS DURING THE DAY AND REMAIN
ELEVATED THROUGH THE END OF THE TAF PERIOD BEHIND THE SECONDARY
FRONTAL BOUNDARY.

&&

.MARINE...
WITH STRONG GUSTY WINDS OVER THE COASTAL WATERS, MARINE CONDITIONS
WILL CONTINUE TO BE HAZARDOUS. A SECONDARY FRONT WILL KEEP WINDS
GUSTY THROUGH THE DAY TODAY. WHILE THERE MAY BE A LULL IN
CONDITIONS AT TIMES TODAY, THE NORTHERLY WINDS ACROSS THE GULF
STREAM MAY CONTINUE TO BUILD SEAS HIGH ENOUGH TO BE A HAZARD TO
SMALL CRAFT. ALSO, THE WINDS ARE EXPECTED TO PICK UP ONCE AGAIN
THIS AFTERNOON ACROSS THE GULF WATERS. A SMALL CRAFT ADVISORY IS
IN PLACE FOR PORTIONS OF THE ATLANTIC WATERS THROUGH THE DAY. THE
ADVISORY OF THE GULF WATERS AND THE ATLANTIC WATERS OFF THE PALM
BEACH COAST IS SET TO EXPIRE LATER THIS MORNING. ANOTHER SMALL
CRAFT ADVISORY MAY BE NEEDED AGAIN FOR TONIGHT FOR ALL WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  72  52  68  60 /   0   0  10  10
FORT LAUDERDALE  73  55  70  62 /   0   0  10  10
MIAMI            73  54  70  61 /   0   0   0  10
NAPLES           70  47  65  52 /   0   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR AMZ651-671.

     SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR AMZ650-670.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR GMZ656-657-
     676.

&&

SHORT TERM...13/SI
LONG TERM....13/SI
AVIATION...84/AK
Hazardous weather outlook, Nov 27, 4:33 AM EST, 29 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
433 AM EST THU NOV 27 2014

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
272145-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
433 AM EST THU NOV 27 2014

...ROUGH MARINE CONDITIONS...
...WIND CHILLS IN THE MID 30S TO LOW 40S INTERIOR AND GULF COAST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS AT THE
ATLANTIC AND GULF BEACHES TODAY.

WIND: NORTHERLY WINDS AROUND 20 KNOTS WILL CONTINUE OVER PORTIONS
OF THE ATLANTIC WATERS TODAY. NORTHERLY WINDS WILL INCREASE TO
AROUND 20 KNOTS TONIGHT OVER THE GULF WATERS.

WAVES: SEAS OF 5 TO 7 FEET OVER THE GULF STREAM WILL BUILD TO 7 TO
8 FEET TONIGHT. SEAS WILL BUILD TO 7 TO 9 FEET OVER THE OFFSHORE
GULF WATERS TONIGHT.

TEMPERATURES: OVERNIGHT LOWS IN THE LOW 40S COMBINED WITH
NORTHERLY WINDS AROUND 5 MPH WILL PRODUCE WIND CHILLS IN THE MID
30S TO LOW 40S ACROSS THE LAKE REGION AND GULF COAST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HAZARDOUS SEAS WILL CONTINUE ACROSS THE ATLANTIC AND GULF WATERS
ON FRIDAY. THE RISK OF RIP CURRENTS WILL INCREASE AT THE ATLANTIC
BEACHES SATURDAY THROUGH THE MIDDLE OF NEXT WEEK DUE TO THE
MODERATE TO FRESH ONSHORE FLOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.